Yu-Jiang Wu (Yujiang Wu)
Yu-Jiang Wu (Yujiang Wu)
Professor of Mathematics, Lanzhou University, China
Verified email at - Homepage
Cited by
Cited by
Finite difference/element method for a two-dimensional modified fractional diffusion equation
N Zhang, W Deng, Y Wu
Advances in Applied Mathematics and Mechanics 4 (4), 496-518, 2012
Lopsided PMHSS iteration method for a class of complex symmetric linear systems
X Li, AL Yang, YJ Wu
Numerical Algorithms 66, 555-568, 2014
Polynomial spectral collocation method for space fractional advection–diffusion equation
WY Tian, W Deng, Y Wu
Numerical Methods for Partial Differential Equations 30 (2), 514-535, 2014
Generalized synchronization between two different complex networks
Y Wu, C Li, Y Wu, J Kurths
Communications in Nonlinear Science and Numerical Simulation 17 (1), 349-355, 2012
Superlinearly convergent algorithms for the two-dimensional space–time Caputo–Riesz fractional diffusion equation
M Chen, W Deng, Y Wu
Applied Numerical Mathematics 70, 22-41, 2013
A generalized preconditioned HSS method for non-Hermitian positive definite linear systems
AL Yang, J An, YJ Wu
Applied Mathematics and Computation 216 (6), 1715-1722, 2010
Pinning adaptive anti-synchronization between two general complex dynamical networks with non-delayed and delayed coupling
Y Wu, C Li, A Yang, L Song, Y Wu
Applied Mathematics and Computation 218 (14), 7445-7452, 2012
Adaptive synchronization of fractional neural networks with unknown parameters and time delays
W Ma, C Li, Y Wu, Y Wu
Entropy 16 (12), 6286-6299, 2014
Chebyshev–Legendre pseudo-spectral method for the generalised Burgers–Fisher equation
T Zhao, C Li, Z Zang, Y Wu
Applied Mathematical Modelling 36 (3), 1046-1056, 2012
Some modifications of the parallel Halley iteration method and their convergence
D Wang, Y Wu
Computing 38 (1), 75-87, 1987
Fast predictor-corrector approach for the tempered fractional differential equations
J Deng, L Zhao, Y Wu
Numerical Algorithms 74, 717-754, 2017
On a quasi-reversibility regularization method for a Cauchy problem of the Helmholtz equation
AL Qian, XT Xiong, YJ Wu
Journal of Computational and Applied Mathematics 233 (8), 1969-1979, 2010
The Uzawa–HSS method for saddle-point problems
AL Yang, YJ Wu
Applied Mathematics Letters 38, 38-42, 2014
High order finite difference WENO schemes for fractional differential equations
W Deng, S Du, Y Wu
Applied Mathematics Letters 26 (3), 362-366, 2013
Stability analysis of differential equations with time-dependent delay
W Deng, Y Wu, C Li
International Journal of Bifurcation and Chaos 16 (02), 465-472, 2006
Positivity and boundedness preserving schemes for space–time fractional predator–prey reaction–diffusion model
Y Yu, W Deng, Y Wu
Computers & Mathematics with Applications 69 (8), 743-759, 2015
On semi-convergence of the Uzawa–HSS method for singular saddle-point problems
AL Yang, X Li, YJ Wu
Applied Mathematics and Computation 252, 88-98, 2015
SSOR-like methods for saddle point problems
B Zheng, K Wang, Y Wu
International Journal of Computer Mathematics 86 (8), 1405-1423, 2009
Numerical analysis and physical simulations for the time fractional radial diffusion equation
C Li, W Deng, Y Wu
Computers & Mathematics with Applications 62 (3), 1024-1037, 2011
Third order difference schemes (without using points outside of the domain) for one sided space tempered fractional partial differential equations
Y Yu, W Deng, Y Wu, J Wu
Applied Numerical Mathematics 112, 126-145, 2017
The system can't perform the operation now. Try again later.
Articles 1–20